# SDR ASOA20140920287

- Difficulty date: September 20, 2014
- Submitted: September 21, 2014
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 35,892 hours, 27,505 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Torque Box
- Part number: PE2109405016A
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  RT TORQUE BOX LOWER INBD BOLT HOLE POSITION NR 1 GOUGED ON FWD SIDE AT OPENING.  MAINTENANCE PERFORMED AND COMPLETED REPAIR TO RT TORQUE BOX LOWER INBD BOLT HOLE POSITION NR 1 IAW EC5710-01229.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
